# SDR DXTA2011051604582

- Difficulty date: May 14, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N676QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605176
- Aircraft time: 8,561 hours, 6,788 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Binding
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER PEDALS ARE BINDING ON TAKEOFF FROM RT SEAT AND BINDING FROM LT SEAT ON LANDING AFTER PASSING THROUGH NEUTRAL POSITION ON CROSSWIND LANDING.  ALL RUDDER BIAS TESTS WERE GOOD PRIOR TO TAKEOFF.    VISUALLY INSPECTED RUDDER CABLE RUNS. CHECKED PRIMARY, SECONDARY, AND RUDDER BIAS FLIGHT CONTROL CABLE TENSIONS. PERFORMED RUDDER BIAS FUNCTIONAL CHECK. NO DEFECTS NOTED. OPS CHECKED GOOD AT THIS TIME. ALL IAW MM 27-20-00 AND 27-20-05.
